# SDR DALA2025092907032

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,487 hours, 30,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1213937) GROUND POWER RECEPTACLE SURROUND STRUCTURE TAB BETWEEN DOOR HINGES IS CRACKED. REMOVED AND REPLACED DOUBLER AND TRIPPLER PER ER/A 585833-14 REV A SECTION II. COMPARED TO PRI REV 1, 2, 3, 4 AND 5. ALL WORK STEPS COMPLETE.
